# SDR FDEA201301290217

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 41,797 hours, 28,295 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DEPARTING & DURING FLAP RETRACTION,  RECEIVED AN ECAM ALERT "FLAPS VANE JAM". COMPLIED WITH QRH, CYCLED THE FLAPS, AND UNABLE TO FIX  PROBLEM.  RETURNED TO DEPARTURE.  FOUND BOTH NR 1 & NR 2 SFCC'S FAULTED "LT VANE IN 2" ON  ARRIVAL.  RESET BOTH SFCC'S & RETRACTED FLAPS.  ALSO CYCLED FLAPS TO 40 & FULLY RETRACTED WITHOUT ANY FAULTS.  TROUBLESHOT IAW TSM 27-50-16 CHECKED ADJUSTMENT OF FLAP VANE DETECTOR UNIT  39CV ALL CHECKED NORMAL. R & R VANE RETRACTED SWITCH 39 CV PRECAUTIONARY BECAUSE BOTH SFCC FAULTED SAME SWITCH IAW M/M 27-56-15-05. C/W OPERATIONAL TEST OF FLAPS IAW M/M 27-54-00-05 ALL OPS CHECKS NORMAL  A/C OK FOR SERVICE.
